Overdamped fractional Langevin equation and its stochastic resonance
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (10): 100502     doi:10.7498/aps.61.100502
GENERAL Current Issue| Archive| Adv Search  |   
Overdamped fractional Langevin equation and its stochastic resonance
Gao Shi-Long1 2, Zhong Su-Chuan1, Wei Kun1, Ma Hong1
1. College of Mathematics, Sichuan University, Chengdu 610065, China;
2. College of Mathematics and Information Science, Leshan Normal University, Leshan 614000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn